# SDR CA030812003

- Difficulty date: August 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 19,362 hours, 271,094 cycles
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Condition: Worn
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON VISUAL INSPECTION OF VALVE TRAIN ASSY ON ALL FOUR CYLINDERS.  NOTED EXCESSIVE WEAR TO ROCKER ARM BOSSES, ROCKER ARM BUSHINGS & ROCKER SHAFTS. SHAFTS ARE ANCHORED BY SET SCREWS. FIRST INDICATION IS THAT THE LINE UP MARKS ON THE ENDS OF THE PINS DO NOT MATCH THE DIRECTION OF THE SET SCREW. SET SCREWS FOUND LOOSE.AT THIS POINT WE DISSMANTLED THE ASSY & THEN NOTED THE WEAR ON ALL OF THE OTHER PARTS.THIS IS THE THIRD OCCASION THAT THIS HAS BEEN FOUND ON OUR FLEET. TELEDYNE CONTINENTAL IS STILL INVESTIGATING CAUSE OF PROBLEM.
